# SDR SWAA2021050662642

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 453A251010
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD BULKHEAD PNL 142NWB CRACKED / REPLACED AFT CARGO PIT FWD BULKHEAD PNL 142NWB PN 453A2510-10 ATAG YJ0140 IAW B737 AMM 25-52-18-00-801 INSTALLATION OF PANEL WILL BE INSTALLED ON J PANEL CARD
